Asymptotic behavior of the solution of a boundary value problem for a diffusion equation in a half plane
Differencialʹnye uravneniâ, Tome 19 (1983) no. 2, pp. 287-294
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_2_a9,
author = {R. G. Akhmetov},
title = {Asymptotic behavior of the solution of a boundary value problem for a diffusion equation in a half plane},
journal = {Differencialʹnye uravneni\^a},
pages = {287--294},
year = {1983},
volume = {19},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_2_a9/}
}
TY - JOUR AU - R. G. Akhmetov TI - Asymptotic behavior of the solution of a boundary value problem for a diffusion equation in a half plane JO - Differencialʹnye uravneniâ PY - 1983 SP - 287 EP - 294 VL - 19 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_2_a9/ LA - ru ID - DE_1983_19_2_a9 ER -
R. G. Akhmetov. Asymptotic behavior of the solution of a boundary value problem for a diffusion equation in a half plane. Differencialʹnye uravneniâ, Tome 19 (1983) no. 2, pp. 287-294. http://geodesic.mathdoc.fr/item/DE_1983_19_2_a9/